Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1557216
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Ulisse Dini
Title: Grundlagen für eine Theorie der Functionen einer veränderlichen reellen Grösse
Additional book information: Deutsch bearbeitet von Dr. Jacob Lüroth, Professor zu Freiburg i. B., und Adolf Schepp, Premier Lieutenant A. D. zu Wiesbaden. Leipzig Teubner, 1892. 8vo, pp. xviii + 554.

Review Information:

Reviewer: J. Harkness
Journal: Bull. Amer. Math. Soc. 2 (1893), 71-76